[ Ana Sayfa | Editörler | Danışma Kurulu | Dergi Hakkında | İçindekiler | Arşiv | Yayın Arama | Yazarlara Bilgi | E-Posta ]
Fırat University Medical Journal of Health Sciences
2018, Cilt 32, Sayı 1, Sayfa(lar) 055-056
[ Turkish ] [ Tam Metin ] [ PDF ]
Face Hands and Feet Edema with Escitalopram Use
Sema BAYKARA
Elazığ Ruh Sağlığı ve Hastalıkları Hastanesi, Psikiyatri Kliniği, Elazığ, TÜRKİYE
Keywords: Escitalopram, edema, major depressive disorder

Escitalopram (ESC), the S-enantiomer of citalopram is a selective serotonin reuptake inhibitor (SSRI), which is effective in the treatment of major depressive disorder. Its affinity for adrenergic (α, β), dopaminergic, GABA and histamine receptors is very little or nonexistent. Therefore, not many side effects are observed. It makes no significant effect on Cytochrome P450 system and drug interactions are rare. The most common side effects include headache and gastrointestinal symptoms and other symptoms including fatigue, insomnia, anxiety, tremor, dizziness, skin rash, bleeding tendency. To the best of our knowledge there are not many cases about ‘edema occuring during treatment with ESC’ in the literature. An inpatient treated with the diagnosis of Major depressive disorder (MDD) emerged edema on face, hands and feet. The case is important in order to support that edema may occur during treatment with ESC.

[ Turkish ] [ Tam Metin ] [ PDF ]
[ Ana Sayfa | Editörler | Danışma Kurulu | Dergi Hakkında | İçindekiler | Arşiv | Yayın Arama | Yazarlara Bilgi | E-Posta ]